Home About us Editorial board Ahead of print Current issue Archives Instructions Submit article Search Subscribe Contacts Login
  • Users Online: 126
  • Home
  • Print this page
  • Email this page
LETTER TO THE EDITOR
Year : 2021  |  Volume : 8  |  Issue : 1  |  Page : 64-67

Tattooing Gone Whimsical


1 Department of Dermatology, Venereology, and Leprology, Postgraduate Institute of Medical Education and Research, Chandigarh, India
2 Department of Histopathology, Postgraduate Institute of Medical Education and Research, Chandigarh, India

Correspondence Address:
Dr. Muthu Sendhil Kumaran
Additional Professor, Department of Dermatology, Venereology, and Leprology, Postgraduate Institute of Medical Education and Research, Sector 12, Chandigarh 160012
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/Pigmentinternational.Pigmentinternational_

Rights and Permissions

In India, prevalence of cutaneous reactions secondary to tattoo pigment are increasing now a days. Among these granulomatous tattoo reactions warrants thorough investigation to rule out systemic sarcoidosis. Clinicians should consider LASER or oral and topical steroids in the management of granulomatous hypersensitivity reactions after ruling out mycobacterial (typical/atypical) and fungal infections and also create awareness to decrease its incidence.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed92    
    Printed0    
    Emailed0    
    PDF Downloaded10    
    Comments [Add]    

Recommend this journal